# SDR USAASB0108

- Difficulty date: March 18, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 2700 · Flight Control System
- Part: Connector
- Part number: 65759606
- Condition: Damaged
- Location: Ailerons
- Part time: 51,003 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

LGA-PBI - FLT 2693 - DURING A DESCENDING TURN THE CONTROL COLUMN SEIZED.  NEITHER THE CAPT NOR THE F O COULD MOVE THE CONTROL COLUMN FOR SEVERAL SECONDS.  AFTER A GO-AROUND THE AIRCRAFT LANDED W/O INCIDENT.  MX REPLACED THE A/B AILERON PCUS, AUTOPILOT MODE CONTROL PANEL, YAW DAMP COUPLER, AILERON POSITION SENSOR.  THE A/C WAS TEST FLOWN TO TPA WITH NO DIFFICULTIES.  THE FOLLOWING WAS COMPLETED FOR ENGINEERING EVALUATION.  A AND B HYD MODULES AND THE ROLL CHANNEL COMPUTER WERE REPLACED, AND FLUID SAMPLES WERE TAKEN FROM THE A AND B HYD SYSTEMS.  A BENT PIN IN CONNECTOR D4462P WAS REPAIRED.  AFTER RELEASE FOR SERVICE THE PROBLEM REPEATED AND THE AILERON CENTERING SPRING AND TRIM MECHANISM.
